Levofloxacin-induced rhabdomyolysis in a patient on concurrent atorvastatin: Case report and literature review.
Аннотация
WHAT IS KNOWN AND
OBJECTIVE
The combination of HMG-CoA reductase inhibitors (statins) and fluoroquinolones generally is not considered a significant risk factor for rhabdomyolysis. Rhabdomyolysis is a known risk associated with statin therapy but has seldom been described with fluoroquinolone use. We describe a case of acute rhabdomyolysis involving the co-administration of atorvastatin and levofloxacin.
CASE DESCRIPTION: A 65-year-old white male presented with clinical and laboratory evidence of rhabdomyolysis after approximately 19 days of levofloxacin therapy for treatment of a prosthetic joint infection. His symptoms resolved after discontinuation of levofloxacin and atorvastatin therapy and did not recur following reintroduction of atorvastatin therapy.
WHAT IS NEW AND
CONCLUSION
Delayed-onset rhabdomyolysis may occur in patients receiving levofloxacin. Weekly complete metabolic panels along with patient education about symptoms of rhabdomyolysis should be considered, particularly in patients on concurrent medications known to cause rhabdomyolysis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.